# SDR QR9R2022111700002

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723339704
- Aircraft time: 3,046 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 1157601
- Condition: Cracked
- Location: Pilot'S Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A POST FLIGHT INSPECTION REVEALED PILOT'S HEADREST ASSY WAS CRACKED AT THE INBOARD SIDE. REMOVED AND REPLACED IAW AMM 25-11-00, 4-8.
